Scornazzani, Vittorio
Pointwise estimates for minimizers of some non-uniformly degenerate functionals
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989) , p. 151-169
Zbl 0699.49011 | MR 1020191 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1989__81__151_0

Bibliographie

[BT] E. Di Benedetto - N.S. Trudinger, Harnack inequalities for quasi-minima of variational integrals, Ann. Inst. Henri Poincaré, 1, n. 4 (1984). Numdam | MR 778976 | Zbl 0565.35012

[C] A.P. Calderon, Inequalities for the maximal function relative to a metric, Studia Math., 57 (1976). MR 442579 | Zbl 0341.44007

[CW] R.R. Coifman - G. Weiss, Analyse harmonique non-comimutative sur certain spaces homogenes, Lecture Notes in Mathematics, 242, Springer-Verlag, Berlin. MR 499948 | Zbl 0224.43006

[DG] E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Fis. Mat. Nat., (3) 3 (1957). Zbl 0084.31901

[FL1] B. Franchi - E. Lanconelli, Une metrique associeé à une classe de operateurs elliptiques dégénérés, in Proceedings of the Meeting « Linear Partial and Pseudo-Differential Operators », Torino 1982, Rend. Sem. Mat. Univ. e Politec. Torino. Zbl 0553.35033

[FL2] B. Franchi - E. Lanconelli, Hölder regularity theorem for a class of linear non uniformly elliptic operators with measurable coefficients, Ann. Scuola Norm. Sup. Pisa, Serie IV, 10, n. 4 (1983). Numdam | MR 753153 | Zbl 0552.35032

[FL3] B. Franchi - E. Lanconelli, An embedding theorem for Sobolev spaces related to non smoth vector fields and Harnack inequality, Comm. Part. Diff. Equat., 9 (13) (1984). MR 764663 | Zbl 0589.46023

[FS] B. Franchi - R. Serapioni, Pointwise estimates for a class of strongly degenerate elliptic operators: a geometrical approach, Ann. Scuola Norm. Sup. Pisa, to appear. Numdam | MR 963489 | Zbl 0685.35046

[G] M. Giaquinta, An introduction to the regularity for non linear elliptic systems, Mathematik Departement eth Zurich und Forschungsinstitut fur Mathematik eth Zurich 1983/84.

[GG1] M. Giaquinta - E. Giusti, On the regularity of the minima of variational integrals, Acta Math., 148 (1982). MR 666107 | Zbl 0494.49031

[GG2] M. Giaquinta - E. Giusti, Quasi-minima, Ann. Inst. Henri Poincaré, 1, n. 2 (1984). Numdam | MR 778969 | Zbl 0541.49008

[M] G. Modica, Quasi minimi di alcuni funzionali degeneri, Ann. Mat. Pura Appl., 142 (1985).

[NSW] A. Nagel - E.M. Stein - S. Wainger, Balls and metrics defined by vector f ields - I: Basic properties, Acta Math., 155 (1985). MR 793239 | Zbl 0578.32044

[KS] N.V. Krylov - M.V. Safanov, Certain properties of solutions of parabolic equations with measurable coefficients, Izvestia Akad. Nauk. SSSR, 40 (1980); English transl. Math. USSR Izv., 16 (1981). Zbl 0464.35035